# SDR ASOA2012102502398

- Difficulty date: October 21, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 24,394 hours, 16,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT MISSING FROM ROW 1 AND 2.  REPLACED CEILING EMERGENCY FLOOD LIGHT LENSE IAW 33-51-09.
